MAUDE Adverse Event Report: TEOXANE SA RHA 3; HYALURONIC ACID DERMAL FILLER

TEOXANE SA RHA 3; HYALURONIC ACID DERMAL FILLER
Lot Number UNKNOWN (SEE SECTION B6)
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body Embolism (4439)
Date of Event 11/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Prime vigilance notified teoxane of an adverse event on november 20-nov-2023.A patient was injected on (b)(6) 2023 with 2 ml of teosyal rha 3 in the marionette lines.The injection was done with the 22g cannula, using the superficial technique.On the same day after the injection on (b)(6) 2023, the patient experienced pain and bruising, which was diagnosed by the injector as a vascular occlusion on the lower right marionette line.As a corrective action, the injector used hyaluronidase (hylenex) to dissolve the filler.At the time of this report, the outcome of the event was not recovered.Situation of the patient and symptoms evolution are monitored.No additional information is available at the time of this report.
 
Additional Manufacturer Narrative
The symptoms are monitored and additional information will be added to final report.
 
Additional Manufacturer Narrative
Vascular complications are rare and serious side effects, although they are widely known and documented in the context of dermal filler injections.They are related to the accidental injection of the product inside a blood vessel, leading to its occlusion.The local deprivation of blood supply causes tissue anoxia.If enough hyaluronidase is injected on time, symptoms can be fully resolved without sequalae.If the vascular complication is not detected, diagnosed, and treated promptly, it can lead to skin necrosis.The risk of such adverse reactions is mentioned in the instructions for use of rha 3 products.
 
Event or Problem Description
Primevigilance notified teoxane of an adverse event on november (b)(6) 2023.A patient was injected on (b)(6) 2023 with 2 ml of teosyal rha 3 in the marionette lines.The injection was done with the 22g cannula, using the superficial technique.On the same day after the injection on (b)(6) 2023, the patient experienced pain and bruising, which was diagnosed by the injector as a vascular occlusion on the lower right marionette line.As a corrective action, the injector used hyaluronidase (hylenex) to dissolve the filler.At the time of this report, the outcome of the event was not recovered.Despite reminders, no updates was provided about the patient, thus the case was closed as is.

Brand Name
RHA 3
Common Device Name
HYALURONIC ACID DERMAL FILLER
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva, 1203
SZ  1203
Manufacturer Contact
paulina pietrucha
MDR Report Key18345746
Report Number3005975625-2023-00857
Device Sequence Number6221949
Product Code LMH
UDI-Device Identifier07640173230045
UDI-Public7640173230045
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot NumberUNKNOWN (SEE SECTION B6)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/20/2023
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date12/18/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age40 YR
Patient SexFemale